first of all I*m glad to find you,and this site,and I hope I get some answers from all of you,support,and some good wheal,once again,sorry on my bad english. I was on H for more than 10 years,and I*m on suboxon more than 2mnts.now,but at same time I take H,one or two times a week,I don*t no why,old habits I sepose,it*s bean more than a week now,how I stop using H,and have just suboxon,but I learn myself to use only 1mg a day,0,5 in the morning,and 0,5 in the evening. But I crosh him,and snurf him,it works faster,and stronger. I would like to stop it,I can*t take it anymore,I would like to be 100% drug free.Always depending on something,no more... but when I tryed to make the day whithout sub.,I coudnt,exayiti,and no whil at all,and becouse I wousnt ably to find suboxon that day,I take H.Two days after I wound sub.and start using him again. As I sad,I take very small amaunts,someday even less than 1mg.,but I can*t standet anymore,please give me some good advice how can I stop this,and what medicine you recomanded,to easy the pain when I trye to stay off of the suboxon.I must to sexive. I hope you understenad everything that I*v reatn..I truyed so hard,but my grammer is very poor. Best of luck to everyone,keep your had UP
Hi everybody,first of all,sorry on my bad english,I*m from Serbia,a litlle country in eastern europ?
- 30 May 2013 by 0pekitheman0
- 31 May 2013
From what you have written it sounds as though you are getting both, your H and your suboxone from the "streets" not from a doctor. I would recommend that you get a substance abuse doctor. There is much more to stopping substance abuse than just substituting one high for another. You will likely need counseling to get to the bottom of why you are using in the first place. You need to stop grinding your pills and sniffing them up your nose. This is abuse. Perhaps the films or sheets that go under your tongue would be better. You need to find a Doctor to help you though. You are not likely to be successful on your own. Most important is truly making up your mind to stop using. Unfortunately there is no easy pain free way to stop. Suboxone is just a tool. The will has to come from within you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
I have been taking Vesicare for 2 days but have a bit of a fuzzy head and felt a litlle nauseous wo?
Posted 25 Mar 2010 • 1 answer
Posted 13 Mar 2015 • 1 answer
Posted 18 Oct 2015 • 1 answer
Posted 30 Aug 2017 • 0 answers